# SDR UALA2011020700664

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 51,926 hours, 19,205 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FLT CONTROL SLAT SYS 2 FAULT APPEARED AT FLAP RET AT 2000 FT ON CLIMBOUT.  REF LOG 1 AND 2 SLAT LOCK OUT.  CHECKED ALL SLAT DRIVE OVERLOAD INDICATORS LT AND RT ALL OK. ACCMP'D INSP OF SLAT WING TIP BRAKES.  FOUND RT WING TIP BRAKE 0036CU VERY STIFF AND CHATTERING DURING OPERATION.  REPLACED RT SLAT WING TIP BRAKE. OPS OF SLATS-FLAPS NORMAL, NO FAULTS OR BINDING.
